| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 21-24


L. H. Gallardo
      Congruences for odd perfect numbers modulo some powers of 2
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 999-1016.

A. Karami, H. R. Karimi, B. Moshiri, P. J. Maralani
      Investigation of interpolating wavelets theory for the resolution of PDEs
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1017-1029.

M. Lahyane, G. Failla, I. Moreno Mejia
      On the vanishing of cohomology of divisors on nonsingular rational surfaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1031-1040.

F. Russo
      Groups with many quotients which are PC-groups
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1041-1058.

W. T. Sulaiman
      General new forms of Hardy-Hilbertís integral inequality via new ideas
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1059-1067.

R. Jakimczuk
      An approximate formula for prime numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1069-1086.

N. Petrot
      The zero of variational inclusions involving f-monotone operator in Hilbert spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1087-1093.

G. F. Nassopoulos
      A functorial approach to group C*-algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1095-1102.

B. O. Oluyede, M. Pararai
      On extreme Bernoulli and dependent families of bivariate distributions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1103-1112.

M. Erdogan, G. Yilmaz
      Null generalized and slant helices in 4-dimensional Lorentz - Minkowski space
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1113-1120.

D. Di Caprio, F. J. Santos-Arteaga
      Error-induced certainty equivalents: A set-theoretical approach to choice under risk
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1121-1131.

J. C. Aguilar
      High-order corrected trapezoidal quadrature rules for functions with a logarithmic singularity on a circle
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1133-1140.

E. Villa
      A note on mean volume and surface densities for a class of birth-and-growth stochastic processes
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1141-1155.

M. Schork
      The r-generalized Fibonacci numbers and polynomial coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1157-1163.

K. Chandrasekhara Rao, R. Gowri, V. Swaminathan
      \alpha gs closed sets in biCech closure spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1165-1172.

M. Bekkar, H. Zoubir
      Surfaces of revolution in the 3-dimensional Lorentz-Minkowski space satisfying \Delta x^i=\lambda^ix^i
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1173-1185.

K. I. Al-Dosary, H. K. Abdullah, N. K. Al-Jubouri
      On the period function of a quadratic differential equation
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 21-24, 1187-1199.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |